# SDR 2005FA0001099

- Difficulty date: July 27, 2005
- Submitted: August 8, 2005
- Operation: General aviation
- Aircraft: N841CD
- Make and model: Cirrus SR22
- Aircraft serial: 0336
- Engine: Cont IO550N
- System (JASC): 2420 · AC Generation System
- Part: Mount
- Part number: BC4101
- Part serial: 0521311
- Condition: Broken
- Location: Mount, Flange
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ALTERNATOR MOUNT BROKEN AND OIL LEAK.  (THE ALTERNATOR CASE MOUNT FLANGE BROKEN)  DRIVESHAFT IN ALTERNATOR SHEARED.  THE ENGINE DRIVE SHAFT HUB HAS NO DAMAGE.  (K)
